| Model Number |
UNIVERS REVERS HUMERAL LINER IMPACTOR |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-9531 humeral liner impactor head fell off.This occurred during an rtsa on (b)(6) 2023 the head fell off due to the threads being stripped.There was no additional information provided.Additional information has been requested.Additional information was provided on (04/18/2023, it was reported that all fragments were retrieved from the patient.The case was completed, and there was no patient effect reported.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.